# SDR CALA2025062005743

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 62,222 hours, 19,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED BY FLIGHT ATTENDANT: SEAT MOUNTED EMERGENCY EXIT LIGHT AT 21C IS BENT EXIT ASSY LIGHT WAS LOOSE. SECURED EMERGENCY EXIT LIGHT. OPS GOOD AT THIS TIME.
